# SDR ASOA2012072701996

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,647 hours, 30,663 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Part time: 986,760 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  FOUND EXCESSIVE DEBRIS AND GREASE ON DOOR LOCKING HANDLE MECHANISM, CLEANED AND PERFORMED OPS TEST IAW AMM 52-11-00.  OPS TESTED GOOD ACFT OK FOR SERVICE.
